CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Chen, Lijun and Low, Steven H. and Doyle, John C. (2006) On Asymptotic Optimality of Dual Scheduling Algorithm In A Generalized Switch. In: 2006 4th International Symposium on Modeling and Optimization in Mobile, Ad Hoc and Wireless Networks. Vol.2. IEEE , Piscataway, NJ, pp. 526-532. ISBN 0-7803-9549-2 http://resolver.caltech.edu/CaltechAUTHORS:20110203-100201578

This list was generated on Mon Apr 24 08:17:59 2017 PDT.